U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

when i use xlatan eye drops i feel burning my eyes. is that normal?

1 doctor answer1 doctor weighed in
Dr. Yale Kanter
Ophthalmology 61 years experience
Xalatan (latanoprost): It is not unusual, and may stop with time. If it continues to be a problem you may need a change in drops.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 14, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.